# SDR ASAA12510913

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,113 hours, 5,928 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10938
- Condition: Stiff
- Location: Bleed Air Sys
- Part time: 11,169 hours, 3,357 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT 5000 MSL POWER IDLE L A/C DUCT PRESS 13 PSI WHEN POWER INCREASED TO APPX 60 PERCENT N1 L&R DUCT PRESS NORMAL AND CLOSELY MATCHED.  ACCOMPLISHED PNEUMATIC SYS TROUBLESHOOTING PER AMM 36 11 00 700 804.  FOUND HI STAGE VALVE STIFF.  ACCOMPLISHED LEAK CK OF ENG BLEED AIR SYS SENSE LINES PER AMM36 11 00 101.  NO LEAKS NOTED.  REPLACED HI STAGE VALVE PER AMM 36 11 06 400 801.  PERFORMED IDLE RUN, OPS NORMAL.
